Quantitative extensions of pluricanonical forms and closed positive currents
Journal article, 2012

We establish here several "invariance of plurigenera type" theorems for twisted pluricanonical forms and metrics of adjoint R-bundles.

Author

Bo Berndtsson

Chalmers, Mathematical Sciences, Mathematics

University of Gothenburg

Mihai Paun

Universite Henri Poincare

Nagoya Mathematical Journal

0027-7630 (ISSN)

Vol. 205 25-65

Subject Categories

Mathematics

Roots

Basic sciences

DOI

10.1215/00277630-1543778

More information

Created

10/7/2017